weight gain, increase in acne, decrease in sex drive...
"...was previously on trivora, until i had to stop taking it because of extreme side effects. on trivora i had severe depression, weight gain, increase in acne, decrease in sex drive, and significant l... "
mood swings, to a much lower sex drive, some weight gain...
"...taking Trivora for three weeks and one day. I have noticed considerable changes from major mood swings, to a much lower sex drive, some weight gain and some acne. I am experiencing light bleeding... "
since the switch, more cramping & have gained 10 lbs...
"...me. Pharmacy switched my generic to Enpresse without telling ...the same thing as Trivora. My periods have been more challenging since the switch, more cramping & have gained 10 lbs in the pas... "
complaints to those on this board. I have gained 20 pounds...
"I was on Triphasil-28 for 15 years prior ...the market. I was switched over to Trivora and have experienced similar complaints to those on this board. I have gained 20 pounds and have been unable... "
probably about 15-20 lbs since I started taking Trivora...
"...Trivora. Even that is alright.. ish. But by far the worst thing is the mood swings. I absolutely can't believe what this does to me. I find myself crying over little things that aren't a big deal... "
had heavy vaginal discharge since I've been taking trivora
"...four months ago, my health insurance changed and I had to switch from ortho-lo (which I loved.) I am very unhappy with this drug. I have gained a bit of weight, ...I have had heavy vaginal disch... "
Trivora and Weight Gain
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.